|Side effect of hiv drugs
Feb 21, 2012
When ever i missed my pill i get very painful boils in my armpits
| Response from Dr. Henry
It would be unlikely, though possible, for the occasional missed dose of HIV medications to cause prompt swelling of boils in arm pit (axillary) area. Often boils in that area are due to infected sebaceous cysts which sometimes have to be opened-cut out surgically to prevent recurrence. Drug resistant bacteria can sometimes be involved so recommend getting an evaluation including a culture of the drainage if possible. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.